# SDR SIMA20120824006

- Difficulty date: August 24, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 21,673 hours, 15,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3685, THE CREW REPORTED THE OVERHEAD EMERGENCY LIGHT IN CABIN INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  ON  APPLICATION OF AIRCRAFT  ELECTRICAL  POWER, CHECKED ALL EMERGENCY LIGHTS AND FOUND  ALL TO BE OPERATING NORMALLY AS REQUIRED.  LIGHT OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
